Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

On a stochastic integral equation of the Volterra type

  • 145 Accesses

  • 46 Citations

This is a preview of subscription content, log in to check access.


  1. [1]

    A. T. Bharucha-Reid,Proceedings of Symposia in Applied Mathematics,XVI, pp. 40–69. American Mathematical Society, Providence, Rhode Island, 1964.

  2. [2]

    O. Hans, Random operator equations.Proc. 4th Berkeley Sympos., Math. Statist. and Prob.,II (1960), pp. 185–202; Univ. of California Press, Berkeley, Calif., 1961.

  3. [3]

    A. T. Bharucha-Reid, On random solutions of Fredholm integral equations,Bull. Amer. Math. Soc. 66 (1960), 104–109.

  4. [4]

    A. T. Bharucha-Reid, On random solutions space,Trans. 2nd Prague Conf. Information Theory, pp. 27–48, Publ. House Czechoslovak Acad. Sci., Prague, 1960.

  5. [5]

    M. W. Anderson,Stochastic Integral Equations. Dissertation, University of Tennessee, 1966.

  6. [6]

    C. Corduneanu, Problèmes globaux dans le théorie des équations intégrales de Volterra,Ann. Mat. Pura Appl. (4)67 (1965), 349–363.

  7. [7]

    K. Yoshida,Functional Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1965.

  8. [8]

    T. Morozan, Stability of linear systems with random parameters,J. Differential Equations 3 (1967), 170–178.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tsokos, C.P. On a stochastic integral equation of the Volterra type. Math. Systems Theory 3, 222–231 (1969).

Download citation


  • Integral Equation
  • Computational Mathematic
  • Volterra Type
  • Stochastic Integral Equation